# SDR REXA2016120802458

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FS 280 FWD J ANGLE, FOUND LBL 12 COCKPIT FLOORBEAM TO BE CRACKED.  REPAIRED LBL 12 COCKPIT FLOORBEAM IAW EO R53236.
